# SDR CALA2019062901089

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 62,832 hours, 22,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Bs 985.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM AT BS 985.5 LBL 44 HAS CORROSION AROUND A FASTENER HOLE AS MARKED. REMOVED FLOORBEAM AND RECEIVED,DRILLED AND DEBURED NEW INTERCOSTALLOCATED,DRILLED AND DEBURED NEW EXTRUSION,ALODINE  SRM 51-40-02,SRM 51-40-05, SRM 53-70-51,REPAIR ALTERNATIVE AND PRIMED, INSTALLED NEW INTERCOSTAL AND NEW EXTRUSION.
